MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE

LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE
Model Number DF28NC
Medical Device Problem Codes Defective Component (2292); Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically for the function.Also an adhesion test was performed.All tested electrodes were within limits, no failure could be detected.We have requested a filled in questionaire and customer samples for further investigation.We will provide further information, investigation results and any conclusion in a follow up report.
 
Event or Problem Description
On may 2nd, 2025, we have been informed about a malfunction with a defibrillation electrode set at (b)(6).Skintact defibrillation electrodes model: df28nc and a zoll r series plus defibrillator had been used.The initial mhra report (mhra reference number: (b)(4) was stating that "suspect skintact defib pads that failed to record ecg on the defibrillator, post shock.Device being used was a zoll r series plus.(compatible consumable)." we have requested further information and none have been received so far.
 
Event or Problem Description
On may 2nd, 2025, we have been informed about a malfunction with a defibrillation electrode set at (b)(6) in the uk.Skintact defibrillation electrodes model df28nc and a zoll r series plus defibrillator had been used.The initial mhra report (mhra reference number: (b)(4)) was stating that "suspect skintact defib pads that failed to record ecg on the defibrillator, post shock.Device being used was a zoll r series plus.(compatible consumable)" we have requested further information and have received a filled in customer form specifying that it was "unable to pick up trace/ecg from pads".Further on it was stated on the form "quarantined defib & pads.Conducted a full assessment and test of defib (no faults found)".On this form it was also stated that the defibrillation procedure lasted for about 10 - 15 minutes.If a serious injury and medical /surgical intervention was required it was specified to be "unknown".Further on it was stated that the involved device is available for testing.No further details have been disclosed despite repeated requests.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number have been inspected visually and tested electrically for the function.Also an adhesion test was performed.All tested electrodes were within limits, no failure could be detected.The involved samples was requested for investigation, but we initially received incorrect samples.Later on we received on july 3rd, 2025 the information: "customer admitted they sent the wrong batch, so are sending the correct one to me now.I'll let you know when ready for collection." we have received on august 18th, 2025 the involved device.It was received in an already opened pouch from lot 240902-4307, pouch number (b)(4).The electrodes had already been used on a patient and were stuck together gel to gel.The two electrodes were separated and then disinfected and inspected.A visual inspection of the defibrillation electrode set showed no obvious damage.The connector of the involved electrode set was also visually inspected.Neither damages nor deviations were visible.An electrical performance test was carried out.The involved electrode set was adhered onto the defibrillation test equipment fluke impulse 7000dp and connected to the zoll x series sn: (b)(6) defibrillator.The defibrillator was switched on and the pads worked properly - immediately an ecg signal was visible on the display.We have simulated a ventricular fibrillation and have successfully shocked to the defibrillation test equipment fluke impulse 7000dp.The procedure was repeated.The defibrillator again recommended a shock.The shock was again successfully delivered.It could not be determined whether the reported issue was caused by a user error.However, based on testing of both retained and returned samples, no product-related malfunction was identified.No evidence was found indicating a product defect caused by leonhard lang gmbh.No conclusion can be drawn what might have caused the claimed user incident.We therefore close out the investigation and the report.

Brand Name
SKINTACT
Common Device Name
MULTIFUNCTION DEFIBRILLATION ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key22086195
Report Number8020045-2025-00008
Device Sequence Number20800102
Product Code MKJ
UDI-Device Identifier19005531502458
UDI-Public(01)19005531502458
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDF28NC
Device Lot Number240902-4307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown